RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 184, Number 5, Pages 1031–1033 (Mi dan34433)  

This article is cited in 4 scientific papers (total in 4 papers)

MATHEMATICS

Growth of meromorphic functions of finite lower order

V. P. Petrenko

Kharkov State University

Full text: PDF file (339 kB)

Bibliographic databases:

UDC: 517.535.6
Presented: М. А. Лаврентьев
Received: 13.05.1968

Citation: V. P. Petrenko, “Growth of meromorphic functions of finite lower order”, Dokl. Akad. Nauk SSSR, 184:5 (1969), 1031–1033

Citation in format AMSBIB
\Bibitem{Pet69}
\by V.~P.~Petrenko
\paper Growth of meromorphic functions of finite lower order
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 184
\issue 5
\pages 1031--1033
\mathnet{http://mi.mathnet.ru/dan34433}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0243076}
\zmath{https://zbmath.org/?q=an:0194.11001}


Linking options:
  • http://mi.mathnet.ru/eng/dan34433
  • http://mi.mathnet.ru/eng/dan/v184/i5/p1031

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Petrenko, “The study of the structure of the set of positive deviations of meromorphic functions. I”, Math. USSR-Izv., 3:6 (1969), 1251–1270  mathnet  crossref  mathscinet  zmath
    2. V. P. Petrenko, “A study of the structure of the set of positive deviations of meromorphic functions. II”, Math. USSR-Izv., 4:1 (1970), 31–57  mathnet  crossref  mathscinet  zmath
    3. V. P. Petrenko, M. Khussain, “On the growth of entire curves”, Math. USSR-Izv., 7:2 (1973), 467–478  mathnet  crossref  mathscinet  zmath
    4. V. P. Petrenko, “The growth of integral curves of finite lower order”, Math. USSR-Sb., 26:4 (1975), 427–448  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:21
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019